MAUDE Adverse Event Report: ARTHREX, INC. HIP FIBERTAK W/ TWO 1.3MM SUTRTPS; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. HIP FIBERTAK W/ TWO 1.3MM SUTRTPS; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number HIP FIBERTAK W/ TWO 1.3MM SUTRTPS
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the ar-3602-2h was being used for a hip labral reconstruction.The anchor was seated and the inserter removed.The surgeon took an x-ray after the case and they found that a piece of the inserter was lodged in the acetabular.

Brand Name
HIP FIBERTAK W/ TWO 1.3MM SUTRTPS
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10700427
Report Number1220246-2020-02239
Device Sequence Number11695713
Product Code MBI
UDI-Device Identifier00888867295506
UDI-Public00888867295506
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberHIP FIBERTAK W/ TWO 1.3MM SUTRTPS
Device Catalogue NumberAR-3602-2H
Device Lot Number10705697
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;